Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

July 6, 2021Glades County, Florida

NWS Miami, FL issued this special weather statement at Jul 6, 2021, 1:49 PM EDT for Glades County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2021, 1:49 PM EDT (17:49 UTC)
Expired
Jul 6, 2021, 2:15 PM EDT
In force
26 min
Issued by
NWS Miami, FL

County Glades County, FL

The radar

The Tampa radar (KTBW), 132 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 5.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2021-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 815 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2021-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
815 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

467 
WWUS82 KMFL 061749
SPSMFL

Special Weather Statement
National Weather Service Miami FL
149 PM EDT Tue Jul 6 2021
 
FLZ063-066-061815-
Hendry FL-Glades FL-
149 PM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY AND
SOUTHWESTERN GLADES COUNTIES UNTIL 215 PM EDT...

* At 149 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Labelle, moving northwest at 25
  mph.

* Funnel clouds possible with this storm.

* Locations impacted include...
  Labelle and Muse. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Tornado Watch remains in effect until 1100 PM EDT for southern
Florida.

LAT...LON 2690 8156 2691 8148 2678 8141 2669 8156
      2670 8157
TIME...MOT...LOC 1749Z 146DEG 22KT 2668 8147 

$$

Weinman

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 6, 1:33 PM EDT, 16 minutes earlier.

Area forecast discussion, Jul 6, 1:33 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Miami FL
Issued by National Weather Service Austin/San Antonio TX
133 PM EDT Tue Jul 6 2021

.AVIATION(18Z TAFS)...
Rains from Elsa have been impacting APF/Naples all morning and
will continue through the afternoon and into the early overnight
hours. Winds will gust out of the east and southeast up to 30
knots there.

For the east coast terminals, isolated convection has begun to
develop between TMB, MIA, and OPF as the edge of the rain shield
approaches from the southwest. Think that isolated convection and
the edge of the steady rain will work north through the afternoon
impacting the terminals from south to north. Have included TEMPO
groups at all sites to cover this threat, but have prevailed VCTS
as gaps between precipitation are likely. In general as Elsa
moves north think the showers and storms will decrease in coverage
this evening through the overnight. Based on this have dropped
mention of precipitation from the TAFs from 00z to 12z, but have
reintroduced VCSH first and then VCTS (at the 30 hour sites) for
more isolated activity tomorrow morning into the afternoon hours.
Have lower confidence in tomorrow's precipitation potential, and
if any does form should be back to the typical south Florida sea
breeze activity.

Winds will generally be out of the southeast and gusty at times to
between 20 and 30 knots, but will transition to more of a south-
southeasterly direction as the storm moves north. Winds will
decrease overnight as the storm moves away as well.

&&

.PREV DISCUSSION... (Issued 955 AM EDT Tue Jul 6 2021)

..Morning Update...

UPDATE...

Tropical Storm Elsa continues to move northward just west of Key
West, FL at the time of this update. KAMX is showing the rain
bands across Florida Bay up through Mainland Monroe and western
Collier Counties. A few strong updrafts have started rotating
across the Gulf waters this morning; however, most of the
strongest convection has been offshore. East of the Everglades, a
few isolated light showers have develop, but nothing ominous at
this point. This of course may change through the afternoon with
diurnal heating taking place. Low level wind shear would support
rotating updrafts so if convection does develop today there would
be a tornado threat across the region. A heavy rain threat will
also continue, especially across extreme southwest Florida where a
Flood Watch continues for 3-5" with locally higher amounts. As of
now, forecast looks good with no changes expected.

PREV DISCUSSION... (
Issued Issued by National Weather Service Austin/San Antonio TX)

AVIATION(12Z TAFS)...
The rain shield from Tropical Storm Elsa sits just off the
southwest Florida Coast this morning. Consistent rain should begin
to impact APF/Naples by 15z and rain should continue there through
the rest of the day and into the evening. Embedded thunder is
possible, with winds gusting to between 20 and 30 knots for APF.

For the terminals along the east coast there have only been a few
isolated showers and rumbles of thunder this morning so will hold
onto only VCTS in terms of precipitation for a few hours. Some
brief pockets of MVFR ceilings have been observed through the
morning, but due to their passing nature and the fact that
ceilings should all be VFR around 14z, have not included a
widespread mention of the lower cigs. Mesoscale models, like the
HRRR, begin to initiate more shower and thunderstorm activity with
either the next band from Elsa and/or sea breeze interactions by
15z. Have added TEMPO groups with -TSRA to cover this possibility
and AMDs may be needed based on radar trends for earlier/later
onset of this precipitation. Gusty winds to 25 knots out of the
south and southeast are possible at all of the east coast
terminals through the day as Elsa tracks northward. While the
general wind direction has been southeasterly through the night,
more southerly winds seem to be mixing in when a terminal
encounters a stronger shower or storm.

The bulk of the precipitation should be north of the MFL TAF sites
between 23z and 03z this evening, so have dropped the mention of
precipitation. Winds should decrease to around 10 knots overnight
and into tomorrow as well, maintaining the southeasterly
direction.

PREV DISCUSSION... (Issued 328 AM EDT Tue Jul 6 2021)

Tropical Storm Elsa to Impact Portions of South Florida..
Flood Watch in Effect for Collier County...

SHORT TERM (Today Through Wednesday)...

Tropical Storm Elsa continues to be the primary focus for today
across South Florida. The convergent, cyclonic nature of the storm
will allow for semi-organized rainbands and squalls to develop along
and ahead of the periphery of the storm. The westerly wind shear
impinging on the system is allowing for dense cloud cover and
embedded deep convective towers to become realized within the
eastern portion of the system.

Here is a summary of anticipated impacts in association with
Tropical Storm Elsa:

*Flooding - Deep tropospheric moisture and associated narrow CAPE
 profiles will support efficient tropical warm rainfall processes,
 allowing for intense rainfall rates. Localized and isolated flash
 flooding may be possible for portions of the east coast metro,
 primarily if repeated bouts of rainbands/squalls propagate over
 the same location. The greatest risk for flash flooding will be
 over coastal/metro portions of southwest Florida due to the
 proximity to the storm's inner core and hence a Flood Watch is
 in effect for Collier County. Current Weather Prediction Center
 forecast guidance yields rainfall totals of 2-3 in through early
 Wednesday for coastal/metro portions of southwest Florida.
 Locally higher amounts may be possible.

*Storm Surge - Around 2 feet above ground level will be possible
 for portions of coastal Mainland Monroe and Collier Counties.
 Minor coastal flooding may be possible over coastal portions of
 Miami- Dade County.

*Wind - Sustained tropical storm force winds are expected over the
Gulf waters and possible over coastal portions of southwest Florida.
Strong to damaging wind gusts are also possible across all of South
Florida in association with rainbands/squalls emanating from the
storm's inner core.

*Tornadoes - The enhanced low-level wind shear will allow for
lengthened hodographs and associated increases in effective storm
relative helicities. This may support rotating updrafts, capable of
producing tornadoes over land and tornadic waterspouts over the
local waters. The Storm Prediction Center has issued a slight risk
for severe weather over most of South Florida, with the exception of
far southeast Florida where a marginal risk is in effect.

The brunt of impacts is anticipated primarily over southwest
Florida, as Elsa drifts north/northwest into the eastern Gulf of
Mexico. These aforementioned impacts will ensue early this morning
and likely linger through early Wednesday morning. For eastern metro
portions of South Florida, impacts will be generally limited to
localized/urban flooding, while a few severe wind gusts/tornadoes
may be possible as well.

Tropical Storm Elsa is forecast to continues it's northward track,
and should clear the area by mid-morning Wednesday. Southerly low-
level winds in the wake of Elsa should allow for sea-breeze
development with a gradual inland propagation, allowing convection
to become focused primarily over the interior. Impacts will be
limited to locally gusty winds and perhaps localized flooding should
storms develop over recently soaked regions.

LONG TERM (Wednesday Night through Monday)...

As Elsa moves through Georgia and South Carolina Wednesday night
through Thursday deep-layer ridging will build back in across the
western Atlantic, south Florida and the eastern Gulf. The ridge
position places south Florida under an easterly flow regime which
favors morning convection along the east coast moving inland, with
more robust convection later in the day along the southwest coast.
Highs will generally be in the low 90s, with heat indices nearing
100 degrees each day.

AVIATION(06Z TAFS)...

Several bands of convection associated with Elsa continue to
develop and are moving into southern Florida overnight. While not
expecting continued convection at the terminals tonight, have
opted to include the mention of VCTS to account for the continued
threat. In addition to the threat of convection, some scattered
MVFR ceilings will also be possible. More widespread rainfall,
especially for KAPF is expected tomorrow as the center of Elsa
passes to the west of southern Florida.

MARINE...

Conditions are deteriorating across the South Florida waters as
outer rainbands and squalls move into the local waters in
associated with Tropical Storm Elsa. Conditions will become
especially dangerous over the Gulf waters due to rough seas and
swell associated with the storm's inner core.

BEACHES...

Minor beach erosion, coastal flooding, and rip currents
will be possible for the Gulf coast in association with Tropical
Storm Elsa. The strong onshore component of winds along the east
coast will also present a high risk for rip currents for all
Atlantic beaches.

HYDROLOGY... Tropical Storm Elsa will bring periods of heavy
rainfall to the region through early Wednesday. Storm total amounts
of 2 to 3 inches are expected along coastal portions of southwest
Florida, while 1 to 2 inches are expected elsewhere. Locally higher
accumulations may be possible. The greatest heavy rainfall potential
will be over the Gulf coast region now through early Wednesday and
hence, a Flood Watch is in effect for Collier County.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            79  90  79  90 /  30  40  20  60
West Kendall     79  91  77  91 /  30  40  20  50
Opa-Locka        79  90  77  90 /  30  50  20  60
Homestead        78  89  77  90 /  30  40  20  50
Fort Lauderdale  79  89  78  89 /  30  40  20  60
N Ft Lauderdale  79  89  78  89 /  30  50  20  60
Pembroke Pines   77  89  76  89 /  30  50  20  60
West Palm Beach  78  90  76  90 /  40  50  30  60
Boca Raton       79  90  78  90 /  30  50  20  60
Naples           77  89  77  90 /  70  60  20  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until midnight EDT tonight for FLZ069-070.

     Tropical Storm Warning for FLZ069-075.

     Coastal Flood Advisory until 2 PM EDT Wednesday for FLZ069-075.

     High Rip Current Risk through late tonight for FLZ168.

     High Rip Current Risk through Wednesday evening for FLZ172-173.

AM...Small Craft Advisory until 2 PM EDT this afternoon for AMZ630-
     651-671.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

Aviation...Treadway/EWX
Update...Frye
Today through Wednesday and Marine...Bhatti
Wednesday Night through Monday...Harrigan

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 6, 10:07 AM EDT, 3 hours 42 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1007 AM EDT Tue Jul 6 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
070215-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1007 AM EDT Tue Jul 6 2021

...Tropical Storm Elsa Impacting Portions of The Area...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Tropical Storm Elsa will continue to bring hazardous weather
conditions across portions of South Florida today. Strong wind
gusts, heavy rainfall, coastal flooding, and a few tornadoes are
possible.

Hazardous marine and beach conditions are expected with a high risk
for rip currents across all South Florida beaches.

Please reference the Hurricane Local Statement from NWS Miami for
additional detailed information.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

While Tropical Storm Elsa is forecast to depart the region by early
morning Wednesday, hazardous marine and beach conditions may linger.
An elevated risk for rip currents will remain for the east coast as
well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however, individual spotters
are encouraged to report high wind and flooding to the National
Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jul 6, 1:08 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Miami FL
108 PM EDT Tue Jul 6 2021

FLZ073-074-173-061745-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
108 PM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
145 PM EDT...

* At 108 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles south of Key Biscayne,
  moving northwest at 40 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miami, Hialeah, Coral Gables, South Miami, Black Point, Kendall,
  The Redland, Doral, Hialeah Gardens, Pinecrest, Miami Springs,
  Sweetwater, West Miami, Medley, Westchester, Glenvar Heights,
  Palmetto Bay, University Of Miami, Zoo Miami and Goulds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2573 8019 2549 8032 2566 8056 2590 8035
TIME...MOT...LOC 1708Z 139DEG 34KT 2558 8019

Weinman
Special weather statement, Jul 6, 1:23 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
123 PM EDT Tue Jul 6 2021

FLZ071>074-061800-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
123 PM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE AND
SOUTH CENTRAL BROWARD COUNTIES UNTIL 200 PM EDT...

* At 123 PM EDT, National Weather Service meteorologists were
  tracking a gusty shower over Miccosukee Resort, or 9 miles
  northwest of Kendall, moving northwest at 35 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  shower.

* Locations impacted include...
  Miramar, Doral, Sweetwater, Medley, Fountainbleau, Intersection
  Krome And Kendall Drive, Miccosukee Resort, Tamiami, Intersection
  Krome And U.S. 27, University Park, Kendale Lakes, The Hammocks,
  Olympia Heights, Kendall West, Tamiami Fairgrounds and Fiu South
  Campus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2579 8032 2566 8047 2585 8073 2605 8047
TIME...MOT...LOC 1723Z 147DEG 32KT 2578 8046

FELL
Special weather statement, Jul 6, 1:31 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Miami FL
131 PM EDT Tue Jul 6 2021

FLZ069-070-061800-
Coastal Collier County FL-Inland Collier County FL-
131 PM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
200 PM EDT...

* At 131 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Royal Palm Hammock, or 8 miles
  east of Marco Island, moving northwest at 40 mph.

* Funnel clouds possible with this storm.

* Locations impacted include...
  Golden Gate Estates, Belle Meade, Marco Island Airport, Naples
  Manor, Lely Resort, Royal Palm Hammock, Rookery Bay Aquatic
  Preserve, South Blocks Golde, Picayune Strand State Forest, Port Of
  The Island, Intersection I-75 And Everglades Blvd, Fiddlers Creek
  and Lely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2594 8147 2588 8159 2607 8180 2619 8152
TIME...MOT...LOC 1731Z 142DEG 47KT 2596 8157

FELL
Local storm report, Jul 6, 1:39 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
139 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     TROPICAL STORM   1 S MARCO ISLAND        25.92N 81.73W
07/06/2021                   COLLIER            FL   MESONET

            MRCSC CHARTER CLUB OF MARCO BEACH REPORTED A
            WIND GUST OF 42MPH AT 12:52PM. ELEVATION IS
            7 FEET.

&&

HADI
Special weather statement, Jul 6, 1:44 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Miami FL
144 PM EDT Tue Jul 6 2021

FLZ071-073-061815-
Inland Broward County FL-Inland Miami-Dade County FL-
144 PM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE AND
BROWARD COUNTIES UNTIL 215 PM EDT...

* At 144 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 9 miles south of Intersection
  Alligator Alley And Miami Canal, or 17 miles west of Pembroke
  Pines, moving northwest at 25 mph.

* Wind gusts of 50 to 55 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miccosukee Indian Reservation, Intersection Alligator Alley And
  Miami Canal, Miccosukee Service Plaza and West Broward Rec. Area On
  Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Tornado Watch remains in effect until 1100 PM EDT for southeastern
and southwestern Florida.

LAT...LON 2586 8058 2610 8088 2617 8088 2627 8068
      2593 8046
TIME...MOT...LOC 1744Z 153DEG 20KT 2601 8062

FELL
Special weather statement, Jul 6, 1:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
149 PM EDT Tue Jul 6 2021

FLZ063-066-061815-
Hendry FL-Glades FL-
149 PM EDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY AND
SOUTHWESTERN GLADES COUNTIES UNTIL 215 PM EDT...

* At 149 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Labelle, moving northwest at 25
  mph.

* Funnel clouds possible with this storm.

* Locations impacted include...
  Labelle and Muse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Tornado Watch remains in effect until 1100 PM EDT for southern
Florida.

LAT...LON 2690 8156 2691 8148 2678 8141 2669 8156
      2670 8157
TIME...MOT...LOC 1749Z 146DEG 22KT 2668 8147

Weinman

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:57 PM EDTSpecial Marine WarningMFL48 min
Jul 5, 9:41 PM EDTSpecial Marine WarningMFL34 min
Jul 5, 10:15 PM EDTSpecial Marine WarningMFL45 min
Jul 5, 11:20 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Jul 5, 11:36 PM EDTSpecial Marine WarningMFL39 min
Jul 5, 11:56 PM EDTSpecial Weather StatementMFLMiami-Dade49 min
Jul 6, 12:52 AM EDTSpecial Marine WarningMFL38 min
Jul 6, 1:15 AM EDTSpecial Weather StatementMFLMiami-Dade45 min
Jul 6, 1:41 AM EDTSpecial Marine WarningMFL49 min
Jul 6, 2:33 AM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jul 6, 2:34 AM EDTSpecial Marine WarningMFL26 min
Jul 6, 3:51 AM EDTSpecial Weather StatementMFLHendry39 min
Jul 6, 4:19 AM EDTTornado WarningMFLHendry, Palm Beach26 min
Jul 6, 4:36 AM EDTSpecial Marine WarningMFL54 min
Jul 6, 4:44 AM EDTSpecial Weather StatementMFLGlades46 min
Jul 6, 5:27 AM EDTSpecial Marine WarningMFL33 min
Jul 6, 5:32 AM EDTSpecial Weather StatementMFLGlades43 min
Jul 6, 5:37 AM EDTSpecial Weather StatementMFLPalm Beach38 min
Jul 6, 5:55 AM EDTSpecial Marine WarningMFL65 min
Jul 6, 6:09 AM EDTSpecial Marine WarningMFL66 min
Jul 6, 6:15 AM EDTSpecial Weather StatementMFLGlades60 min
Jul 6, 6:51 AM EDTSpecial Weather StatementMFLMiami-Dade24 min
Jul 6, 7:20 AM EDTSpecial Marine WarningMFL40 min
Jul 6, 7:56 AM EDTSpecial Marine WarningMFL49 min
Jul 6, 8:41 AM EDTSpecial Marine WarningMFL28 min
Jul 6, 9:23 AM EDTSpecial Marine WarningMFL29 min
Jul 6, 9:25 AM EDTSpecial Weather StatementMFLCollier35 min
Jul 6, 10:40 AM EDTSpecial Weather StatementMFLCollier35 min
Jul 6, 12:24 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jul 6, 12:41 PM EDTSpecial Weather StatementMFLHendry34 min
Jul 6, 1:03 PM EDTSpecial Weather StatementMFLHendry27 min
Jul 6, 1:05 PM EDTSpecial Marine WarningMFL25 min
Jul 6, 1:08 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
Jul 6, 1:11 PM EDTTornado WarningMFLCollier, Hendry34 min
Jul 6, 1:16 PM EDTAreal Flood AdvisoryMFLCollier119 min
Jul 6, 1:23 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
Jul 6, 1:23 PM EDTTornado WarningMFLGlades, Hendry37 min
Jul 6, 1:31 PM EDTSpecial Weather StatementMFLCollier29 min
Jul 6, 1:39 PM EDTAreal Flood AdvisoryMFLCollier96 min
Jul 6, 1:44 PM EDTSpecial Weather StatementMFLBroward31 min
Jul 6, 1:58 PM EDTSpecial Marine WarningMFL62 min
Jul 6, 1:58 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jul 6, 2:08 PM EDTSpecial Weather StatementMFLBroward97 min
Jul 6, 2:16 PM EDTSmall Craft AdvisoryMFL25 hr
Jul 6, 2:33 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jul 6, 2:45 PM EDTSpecial Weather StatementMFLBroward45 min
Jul 6, 2:53 PM EDTSpecial Weather StatementMFLHendry37 min
Jul 6, 2:55 PM EDTSpecial Marine WarningMFL65 min
Jul 6, 2:57 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
Jul 6, 3:11 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jul 6, 3:16 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Jul 6, 3:29 PM EDTSpecial Weather StatementMFLBroward61 min
Jul 6, 6:35 PM EDTSpecial Weather StatementMFLCollier40 min
Jul 6, 7:21 PM EDTSpecial Marine WarningMFL39 min
Jul 6, 7:59 PM EDTSpecial Marine WarningMFL61 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.